# SDR SWAA2024011225698

- Difficulty date: November 28, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H A/C BAY FWD BULKHEAD INB STA 540 CROSS OVER AIR DUCT SUPPORT BRACKET CRACKED MKD DOT<[01] REMOVED AND REPLACED DUCT AIR DUCT SUPPORT BRACKET AT R/H A/C BAY FWD BULKHEAD AS PER B-737-800 SRM 51-40-02-0G-0.;[02] VERIFIED STEP 1 FINAL
